# SDR TAMF20100062S

- Difficulty date: August 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 82,903 hours, 30,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C4, FOUND CORROSION ON LWR SKIN BETWEEN RIB 19, WS 668.2 AND RIB 23 WS 772.2 AFTER BLENDING REMAINING THICKNESS WAS FOUND OUT OF LIMITS, REPAIR WAS PERFORMED WITH EWO 767-57-070 AND SR 1-1664985960.
